# SDR USAA070446

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH RADIATING CRACKS AT STA 480L, BETWEEN S8L & S9L.  CUT OUT CRACKED AREA, INSTALLED REPAIR ANGLES PER TR 53-10-20E, DEFECT SIZE:  .080 INCH.
